# SDR QXEA200501167

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 10,409 hours, 11,237 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Haze
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCA FLIGHT NR 2383: AFTER STARTING THE APU AND SELECTING BLEED AIR ON, A HAZE A HAZE WAS NOTICED IN THE COCKPIT AND CABIN.  AFTER SHUTTING THE APU OFF, THE HAZE SLOWLY DISSIPATED.  MAINTENANCE DEFERRED IAW MEL 49-00-01, RSI #349739. NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
